JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME RESULTS OF p-BIHARMONIC MAPS INTO A NON-POSITIVELY CURVED MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME RESULTS OF p-BIHARMONIC MAPS INTO A NON-POSITIVELY CURVED MANIFOLD
HAN, YINGBO; ZHANG, WEI;
  PDF(new window)
 Abstract
In this paper, we investigate p-biharmonic maps u : (M, g) (N, h) from a Riemannian manifold into a Riemannian manifold with non-positive sectional curvature. We obtain that if < and < , then u is harmonic, where is a nonnegative constant and . We also obtain that any weakly convex p-biharmonic hypersurfaces in space formN(c) with is minimal. These results give affirmative partial answer to Conjecture 2 (generalized Chen`s conjecture for p-biharmonic submanifolds).
 Keywords
p-biharmonic maps;p-biharmoinc submanifolds;
 Language
English
 Cited by
 References
1.
M. Ara, Geometry of F-harmonic maps, Kodai Math. J. 22 (1999), no. 2, 243-263. crossref(new window)

2.
M. Ara, Instability and nonexistence theorems for F-harmonic maps, Illinois J. Math. 45 (2001), no. 2, 657-679.

3.
M. Ara, Stability of F-harmonic maps into pinched manifolds, Hiroshima Math. J. 31 (2001), no. 1, 171-181.

4.
A. Balmus, S. Montaldo, and C. Oniciuc, Biharmonic hypersurfaces in 4-dimensional space form, Math. Nachr. 283 (2010), no. 12, 1696-1705. crossref(new window)

5.
R. Caddeo, S. Montaldo, and C. Oniciuc, Biharmonic submanifolds in spheres, Israel J. Math. 130 (2002), 109-123. crossref(new window)

6.
R. Caddeo, S. Montaldo, and P. Piu, On biharmonic maps, Global differential geometry: the mathematical legacy of Alfred Gray (Bilbao, 2000), 286-290, Contemp. Math., 288, Amer. Math. Soc., Providence, RI, 2001.

7.
B. Y. Chen, Some open problems and conjectures on submanifolds of finite type, Michigan State University, 1988.

8.
L. F. Cheung and P. F. Leung, Some results on stable p-harmonic maps, Glasgow Math. J. 36 (1994), no. 1, 77-80. crossref(new window)

9.
Y. J. Chiang, Developments of Harmonic Maps, Wave Maps and Yang-Mills Fields into Biharmonic Maps, Biwave Maps and Bi-Yang-Mills Fields, Frontiers in Mathematics, Birkhauser/Springer, Basel, 2013.

10.
J. Eells and L. Lemaire, Selected topics in harmonic maps, CBMS, 50, Amer. Math. Soc., 1983.

11.
M. P. Gaffney, A special Stoke's theorem for complete Riemannian manifold, Ann. Math. 60 (1954), 140-145. crossref(new window)

12.
Y. B. Han, Some results of p-biharmonic submanifolds in a Riemannian manifold of non-positive curvature, J. Geometry; doi 10.1007/s00022-015-0259-1. crossref(new window)

13.
Y. B. Han and S. X. Feng, Some results of F-biharmonic maps, Acta Math. Univ. Comenian. (N.S.) 83 (2014), no. 1, 47-66.

14.
P. Hornung and R. Moser, Intrinsically p-biharmonic maps, preprint (Opus: University of Bath online publication store).

15.
G. Y. Jiang, 2-harmonic maps and their first and second variational formulas, Chinese Ann. Math. Ser. A 7 (1986), no. 4, 389-402

16.
(the English translation) Note Mate. 28 (2009), 209-232.

17.
E. Loubeau, S. Montaldo, and C. Oniciuc, The stress-energy tensor for biharmonic maps, Math. Z. 259 (2008), no. 3, 503-524. crossref(new window)

18.
E. Loubeau and C. Oniciuc, The index of biharmonic maps in spheres, Compos. Math. 141 (2005), no. 3, 729-745. crossref(new window)

19.
Y. Luo, Weakly convex biharmonic hypersurfaces in nonpositive curvature space forms are minimal, Results Math. 65 (2014), no. 1-2, 49-56. crossref(new window)

20.
Y. Luo, On biharmonic submanifolds in non-positive curved manifolds, J. Geom. Phys. 88 (2015), 76-87. crossref(new window)

21.
S. Maeta, Biharmonic maps from a complete Riemannian manifold into a non-positively curved manifold, Ann. Global Anal. Geom. 46 (2014), no. 1, 75-85. crossref(new window)

22.
N. Nakauchi, H. Urakawa, and S. Gudmundsson, Biharmonic maps into a Riemannian manifold of non-positive curvature, Results Math. 63 (2013), 467-474. crossref(new window)

23.
C. Oniciuc, Biharmonic maps between Riemannian manifolds, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.) 48 (2002), no. 2, 237-248.

24.
Y. L. Ou, On f-harmonic morphisms between Riemannian manifolds, Chinese Ann. Math. Ser. B 35 (2014), 225-236. crossref(new window)

25.
C. Wang, Remarks on biharmonic maps into spheres, Calc. Var. Partial Differential Equations 21 (2004), no. 3, 221-242.

26.
C. Wang, Biharmonic maps from R4 into Riemannian manifold, Math. Z. 247 (2004), no. 1, 65-87. crossref(new window)